# SDR SWAA2022061612664

- Difficulty date: May 28, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED ON STAB STA 193.90 AND 16 INCH. FROM FRONT SPAR. CRACK LENGTH = 1.00 INCH. APPROX. 2022-291421 / [01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 19002310; CAL DUE DATE: 14-FEB-23;[02] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN. 60009161631; DUE DATE: 03-DEC-22;[03] REPAIRED RT HORIZONTAL STABILIZER LOWER EXTERNAL SKIN. LOCATED ON STAB STA 184.7 AND STAB STA 203.1 IAW SRM B737-700 55-10-01-2R-11 REPAIR 11 FIGURE 204. SEE INDIVIDUAL STEP SIGN OFF BELOW.;[04] REPAIRED RT HORIZONTAL STABILIZER LOWER EXTERNAL SKIN. LOCATED ON STAB STA 184.7 AND STAB STA 203.1 IAW SRM B737-700 55-10-01-2R-11 REPAIR 11 FIGURE 204. SEE INDIVIDUAL STEP SIGN OFF BELOW. RII
